Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking physiotens and karvea together. Can I get dry mouth after taking physiotens?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
I have been taking physiotens and karvea together for years...can you get a dry mouth after years of taking a drug like physiotens
I was told to go off physiotens for a week to see if it helped. Is it safe to go off it just like that..but I am still taking karvea 300
The dry mouth is terrible...Also I am thinking of having a breast reduction and the pain is going down my arms and hands and fingers
Posted Wed, 6 Nov 2013 in Medicines and Side Effects
Answered by Dr. Hariom Sharma 51 minutes later
Brief Answer:
Physiotens may cause dry mouth

Detailed Answer:
Hi Mam,
I have gone through your query.

Side effects of physiotens are -
Dry mouth, headache, fatigue, dizziness, intermittent facial oedema, nausea, sleep disturbances, asthenia (lack of strength) i.e. may be responsible for breast reduction, vasodilatation, and rarely, skin reactions.

Side effects of karvea are-
Diarrhoea,dizziness, fatigue, headache, hyperkalaemia. Dyspepsia, oedema, myalgia, insomnia, nasal congestion, pharyngitis, urticaria, angioedema, anxiety/nervousness, tachycardia.

All the mention symptoms are may be related to your drug there for please consult your doctor for better diagnosis and management.

If you have any doubt, I will be available for your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor